Alert archive / Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 145, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 10, 2008, 6:10 PM EDT for Bland County, Tazewell County, Virginia; Mercer County, West Virginia. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2008, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 10, 2008, 7:30 PM EDT
- In force
- 80 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Bland County, VA, Tazewell County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 91 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 363 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:35 PM EDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 10, 2:35 PM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 235 PM EDT TUE JUN 10 2008 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE SLOWLY THROUGH THE AREA TONIGHT...AND THEN STALL ACROSS NORTH CAROLINA WEDNESDAY. THE FRONT WILL LIFT NORTH ACROSS THE REGION THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS AHEAD OF THE FRONT THIS AFTERNOON AND EVENING...WITH THE BEST COVERAGE IN THE MOUNTAINS. TEMPERATURES WILL BE A BIT COOLER TODAY WITH INCREASING CLOUDS IN THE AFTERNOON. && .NEAR TERM /THROUGH WEDNESDAY/... THUNDERSTORMS WILL DEVELOP BETWEEN 18-21Z ALONG THE COLD FRONT COMING OUT OF THE OHIO VALLEY AND ALONG THE LEE TROF EAST OF THE BLUE RIDGE. THROUGH 21Z THE BEST COVERAGE OF STORMS IS EXPECTED TO BE IN THE MOUNTAINS THEN AFTER 00Z THE FOCUS WILL SHIFT TO EAST OF THE BLUE RIDGE. SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING WITH SURFACE CAPE VALUES BETWEEN 1600-2400 J/KG AND ATMOSPHERIC MOISTURE IS ABUNDANT. HAIL AND DAMAGING WINDS ARE POSSIBLE WITH ANYONE STORM...HEAVY DOWNPOURS COULD ALSO LEAD TO LOCALIZED FLOODING. THE WEAK COLD FRONT SHOULD CLEAR THE AREA AROUND MIDNIGHT...WITH A POSSIBLE ISOLATED SHOWER LINGERING THROUGH THE MORNING ALONG THE VA/NC BORDER. THROUGH THE DAY WEDNESDAY...THETA-E BOUNDARY DRAPED ACROSS THE AREA AND WITH AFTERNOON HEATING AND SOUTHEAST FLOW...CONVECTION IS POSSIBLE IN NORTHWESTERN NORTH CAROLINA LATE MORNING THEN SPREADS ACROSS THE SOUTHERN CWA THROUGH THE AFTERNOON. DRIER STABLE AIR TO THE NORTH (LWB-ROA-LYH) SHOULD KEEP CONVECTION SUPPRESSED. ANOTHER MUGGY NIGHT IS ON TAP FOR TONIGHT. WITH A CHANGE IN AIR MASS TOMORROW...TEMPERATURES WILL LOWER INTO THE 80S BUT STILL REMAIN 4-8F ABOVE NORMAL. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... HIGH PRESSURE WEDGING DOWN THE EAST COAST WITH THETA-E BOUNDARY ACROSS THE ALLEGHANY HIGHLANDS TO SOUTHSIDE VIRGINIA. FLOW INTO THE REGION WILL BECOME SOUTHEASTERLY AND DEEPEN THROUGH THE PERIOD. UPPER LEVEL RIDGE WILL PROVIDE AN INVERSION ALOFT AND WITH MOIST LOW LEVEL FLOW...CLOUDY SKIES WILL STICK AROUND THROUGH MOST OF THE PERIOD ALONG AND EAST OF THE BLUE RIDGE. RAIN CHANCES LOOK BEST ALONG EASTERN SLOPES OF THE BLUE RIDGE FROM FLOYD COUNTY SOUTH INTO WATAUGA COUNTY. MODELS ARE SHOWING A SHORT WAVE OVER THIS AREA WEDNESDAY NIGHT AND THURSDAY...BUT THINK OROGRAPHICS WILL PLAY A BIGGER ROLE IN THE DEVELOPMENT OF SHOWERS. WILL CONTINUE TO KEEP HIGHER POPS IN RNK SOUTHERN REGION. NORTHERN PART OF THE CWA COULD SEE SOME LIGHT RAIN ON EASTERN SLOPES...BUT DRY AIR MAY BE TO STRONG. IF ANY SHOWERS DO DEVELOP OR MOVE TO THE NORTH...THEY MAY NOT MEASURE AND THEREFORE WILL KEEP POPS LOW...IF ANY. WITH MORE CLOUDS AND RAIN EXPECTED...DAYTIME TEMPERATURES WILL BE COOLER THAN WHAT WE HAVE BEEN EXPERIENCING. IF ANY DAYTIME TEMPERATURES WILL BE ABOVE NORMAL...IT MAY BE SOUTHEAST WEST VIRGINIA (BLF-LWB) WITH DOWNSLOPING FLOW AND A BETTER CHANCE TO SEE MORE SUN. OVERNIGHT LOWS MAY ALSO RUN ABOVE NORMAL THROUGH THE PERIOD WITH ABUNDANT CLOUD COVER. && .LONG TERM /FRIDAY THROUGH TUESDAY/... SOUTHERLY FLOW RETURNS TO THE REGION ON FRIDAY WITH PREFRONTAL STORMS DEVELOPING IN THE AFTERNOON (MOUNTAINS) AND LINGERING INTO THE EVENING HOURS (EAST). THERE SHOULD BE A BREAK IN THE CLOUDS SATURDAY MORNING TO SEND THE TEMPERATURES SOARING AHEAD OF A COLD FRONT MOVING THROUGH THE OHIO VALLEY. 850 TEMPERATURES PUSHING +20C AND IF ABUNDANT SUNSHINE IS AVAILABLE...MID TO UPPER 90S ARE POSSIBLE EAST OF THE BLUE RIDGE...ESPECIALLY IN THE PIEDMONT. THE FRONT WILL BRING SHOWERS TO THE MOUNTAINS LATE IN THE AFTERNOON AND THEN INTO THE PIEDMONT DURING THE EVENING. FRONTAL PRECIP MAY BE SLOW TO EXIT SOUTHSIDE VIRGINIA SUNDAY MORNING SO WILL KEEP LOW POPS IN A LITTLE LONGER. ONCE FRONT PASSES...COOLER DRIER AIR WILL MOVE INTO THE REGION. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THUNDERSTORMS WILL DEVELOP BETWEEN 18-21Z ALONG THE COLD FRONT COMING OUT OF THE OHIO VALLEY AND ALONG THE LEE TROF EAST OF THE BLUE RIDGE. THROUGH 21Z THE BEST COVERAGE OF STORMS IS EXPECTED TO BE IN THE MOUNTAINS THEN AFTER 00Z THE FOCUS WILL SHIFT TO EAST OF THE BLUE RIDGE. THE CHANCE OF RAIN IN BLF AND LWB IS GREATER THAN 60 PERCENT SO HAVE LEFT TSRA IN THE BODY OF THE TAFS. THE CHANCE IS SLIGHTLY LOWER IN ROA/LYH/DAN SO HAVE USED BUFKIT AND PUT VCTS IN DURING THE MOST LIKELY TIME THERE WILL BE STORMS. CEILINGS ARE EXPECTED TO BE RELATIVELY HIGH THIS AFTERNOON. THE DRIER AIR BELOW THE CLOUDS COULD RESULT IN VERY STRONG WINDS WITH ANY OF THE BIGGER STORMS. PRECIPITABLE WATER VALUES ARE ALSO ABOVE NORMAL SO ANY OF THE STORMS MAY BRIEFLY PRODUCE IFR TO MVFR VISIBILITIES DUE TO VERY HEAVY RAIN. THE WEAK FRONT BE EAST OF THE FORECAST AREA BY LATE TONIGHT. AS HIGH PRESSURE BUILDS IN AND LOW LEVEL WINDS COME AROUND TO THE NORTHEAST THEN EAST CEILINGS WILL START TO LOWER...ESPECIALLY IN THE SOUTHERN COUNTY WARNING AREA. DONT THINK CEILINGS WILL LOWER TO MVFR UNTIL AFTER 18Z WEDNESDAY. THE REMAINS OF THE FRONT WILL STALL OVER NC WED AND PROVIDE A FOCUS FOR TSTM DEVELOPMENT. THESE STORMS MAY AFFECT THE AREA AIRPORTS LATE WED AFT INTO WED EVENING. BLF AND DAN HAVE THE BEST CHC TO SEE STORMS WED. THE FRONT LIFTS NORTHWARD THU AND CONTINUES TO PROVIDE A FOCUS FOR TSTM DEVELOPMENT BRINGING A CHC TO ALL OF THE AREA AIRPORTS. THE END OF THE WEEK INTO THE WEEKEND WILL FEATURE A RETURN TO HIGH PRESSURE...WITH MAINLY VFR CONDITIONS...EXCEPT FOR ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS WITH THE HIGHEST CHCS IN THE MTNS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS NEAR TERM...AMS SHORT TERM...RCS LONG TERM...RCS AVIATION...AMS
Hazardous weather outlook, Jun 10, 3:16 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 316 PM EDT TUE JUN 10 2008 VAZ007-009>011-018>020-WVZ042>045-111930- TAZEWELL-SMYTH-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS- MONROE-GREENBRIER- 316 PM EDT TUE JUN 10 2008 ...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON. NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA BY THIS AFTERNOON. A FEW OF THEM MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ001>003-018-019-VAZ012>017-022>024-032>035-111930- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-WYTHE-PULASKI-MONTGOMERY- GRAYSON-CARROLL-FLOYD-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN- BEDFORD-AMHERST- 316 PM EDT TUE JUN 10 2008 ...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA BY THIS AFTERNOON. A FEW OF THEM MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ004>006-020-VAZ043>047-058-059-111930- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 316 PM EDT TUE JUN 10 2008 ...SEVERE THUNDERSTORM WATCH 502 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA BY LATE THIS AFTERNOON. A FEW OF THEM MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jun 10, 4:06 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 406 PM EDT TUE JUN 10 2008 NCZ001-002-018-019-VAZ015-016-102100- WATAUGA NC-WILKES NC-ALLEGHANY NC-ASHE NC-GRAYSON VA-CARROLL VA- 406 PM EDT TUE JUN 10 2008 ...PERSISTENT STRONG THUNDERSTORMS WITH HEAVY RAINFALL ACROSS NORTHWEST NORTH CAROLINA... AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS STRONG THUNDERSTORMS ACROSS WATAUGA...ASHE...ALLEGHANY INTO GRAYSON COUNTIES. THESE STORMS WERE MAINLY ALONG AND WEST OF THE BLUE RIDGE...MOVING NORTHEAST AT 30 MPH. THE STRONGEST THUNDERSTORM WILL LIKELY BE NEAR...WAGONER AT 415 PM EDT...MC GRADY AT 425 PM EDT...LAUREL SPGS AT 430 PM EDT...SCOTTVILLE...DOUGHTON PARK AT 435 PM EDT...STRATFORD...WHITEHEAD AT 440 PM EDT...TWIN OAKS...SPARTA AT 445 PM EDT... EXPECT SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING IN THE PATH OF THIS STORM. HEAVY RAINFALL WILL ALSO OCCUR WITHIN THE AREA. A FLASH FLOOD WARNING IS IN EFFECT FOR WATAUGA COUNTY UNTIL 945 PM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4. JDS
Local storm report, Jun 10, 4:17 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
417 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG 1 N BOONE 36.22N 81.67W
06/10/2008 WATAUGA NC EMERGENCY MNGR
SEVERAL TREES DOWN ON SHULLS MILL ROAD.
0310 PM TSTM WND DMG 1 SE BOONE 36.20N 81.66W
06/10/2008 WATAUGA NC EMERGENCY MNGR
HWY 105 CLOSED DUE TO FALLEN SEVERAL TREES.
&&
RSTONEFILocal storm report, Jun 10, 4:26 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
426 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 SE BOONE 36.20N 81.66W
06/10/2008 WATAUGA NC EMERGENCY MNGR
HWY 105 CLOSED DUE TO FALLEN SEVERAL TREES.
0311 PM TSTM WND DMG 1 N BOONE 36.22N 81.67W
06/10/2008 WATAUGA NC EMERGENCY MNGR
SEVERAL TREES DOWN ON SHULLS MILL ROAD.
&&
RSTONEFILocal storm report, Jun 10, 4:56 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG BEDFORD CITY 37.34N 79.52W
06/10/2008 CITY OF BEDFORD VA EMERGENCY MNGR
LARGE TREES DOWN.
0440 PM TSTM WND DMG BEDFORD CITY 37.34N 79.52W
06/10/2008 CITY OF BEDFORD VA LAW ENFORCEMENT
SEVERAL TREES DOWN. EST WIND GUSTS 60-70 MPH
0256 PM HAIL 5 S FLAT TOP 37.51N 81.12W
06/10/2008 E1.75 INCH MERCER WV PUBLIC
&&
RSTONEFILocal storm report, Jun 10, 5:32 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
532 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 6 NE IVANHOE 36.89N 80.87W
06/10/2008 E0.88 INCH WYTHE VA PUBLIC
&&
RSTONEFILocal storm report, Jun 10, 5:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
541 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 NE IVANHOE 36.85N 80.92W
06/10/2008 E0.88 INCH WYTHE VA PUBLIC
&&
RSTONEFIThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:01 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Patrick | 74 min |
| Jun 9, 9:54 PM EDT | Severe Thunderstorm Warning | RNK | Carroll | 66 min |
| Jun 10, 3:31 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery, Pulaski | 59 min |
| Jun 10, 4:05 PM EDT | Severe Thunderstorm Warning | RNK | Bedford | 55 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Grayson, Pulaski, Wythe, City of Galax | 59 min |
| Jun 10, 4:42 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Wythe | 48 min |
| Jun 10, 5:15 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski, Wythe, City of Radford | 58 min |
| Jun 10, 5:29 PM EDT | Severe Thunderstorm Warning | RNK | Bath | 61 min |
| Jun 10, 5:33 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt, Craig, City of Covington | 72 min |
| Jun 10, 6:30 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Montgomery, Roanoke, City of Salem | 60 min |
| Jun 10, 6:39 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Giles | 61 min |
| Jun 10, 7:04 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt, Craig, Rockbridge, City of Covington | 59 min |
| Jun 10, 7:07 PM EDT | Severe Thunderstorm Warning | RNK | Bath, Rockbridge | 53 min |
| Jun 10, 7:18 PM EDT | Flash Flood Warning | RNK | Alleghany, Botetourt, Craig, Giles | 5 hr |
| Jun 10, 2:59 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 61 min |
| Jun 10, 3:38 PM EDT | Flash Flood Warning | RNK | Watauga | 5 hr |
| Jun 10, 2:50 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Monroe, Summers | 42 min |
| Jun 10, 5:47 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Monroe, Summers | 58 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2008Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.